# SDR CA970612011

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 04310093
- Condition: Seperated
- Location: Vertical Fin
- Part time: 10,358 hours
- Component: 04310093
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE VERTICAL FIN, A CRACKLING NOISE WAS NOTED.  INSPECTION REVEALED A FINE CRACK BETWEEN THE BRACKETS.
